# SDR SWAA2025012976697

- Difficulty date: December 12, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 296 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 0.187 IN. APPROX. AT PASSENGER CABIN 2024-758860<[01] REPLACED STUB FRAME LOCATED ON BS296 BTW STR 7R TO STR 10R AT FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 141A8370 SHEET 9 REV D AND DWG 141A3330 SHEET 4 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STUB FRAME LOCATED ON BS296 BTW STR 7R TO STR 10R AT FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 141A8370 SHEET 9 REV D AND DWG 141A3330 SHEET 4 REV-. SEE INDIVIDUAL SIGN OFF BELOW AS RII
